# SDR CA980608001

- Difficulty date: May 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Strut
- Part number: 5859242
- Condition: Bent
- Location: Lt Float
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF IN HEAVY SWELL CONDITION, THE LEFT FLOAT REAR STRUT BENT OVER, 1 FOOT FROM TOP.  THE UPPER REAR FITTING SNAPPED FROM THE LOAD AND THE LOWER LEFT REAR FITTING STAYED INTACT.  FRONT TWO STRUTS REMAINED UNDAMAGED WITH UPPER ATTACH FITTINGS STAYING INTACT. THE LEFT TELESCOPING TUBE PUNCHED A HOLE THRU DECK OF FLOAT.  INSP FOUND A LOWER FITTING BROKE AND SHOWING A STRESS CRACK ON ONE END.  PARTS TO TSB LAB FOR ANALYSIS.
